16 Jul 2010
Checked on the Interactions Checker & found that they need to be monitored:
Applies to: gabapentin, Lyrica (pregabalin)
MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.
MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Started gabapentin 4 weeks ago and I've noticed really severe constipation. The first time I went for 2 weeks. Started vomiting, used an enema ...
1 answer • 11 Mar 2013
In the past I have taken both Lyrica and gabapentin and got ill from them. I was dizzy , nauseous and felt terrible.It got worse the longer I took ...
2 answers • 29 Sep 2013
I have post herpetic neuralgia. I went from taking Lyrica 150MG 2x/day to taking Gabapentin 600MG 3x/day. This is the end of Day 4 and I am still ...
4 answers • 31 May 2016